MathSciNet Relay Station
MathSciNet bibliographic data
MR2247967 (2007j:22032) 22F10 (11J83 28A80 28D15 37A15)
Einsiedler, Manfred; Katok, Anatole; Lindenstrauss, Elon Invariant measures and the set of exceptions to Littlewood's conjecture. Ann. of Math. (2) 164 (2006), no. 2, 513–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement